Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking oxycontina and Lyrica. Experiencing dizziness and falling asleep. Side effects? Dosage? Suggest

Hi..I have been on very high oxycontin 5-6 80 mg per day..for whiplash and other injury the script for 3 weeks only is 112 oxy tabs...
I have just asked to be put on Lyrica...the effects of 75mg 2 x per day were ok to deal with but being put on 150 mg 2xper day I have been in real trouble, which is improving slowly...effects are falling asleep anywhere, and dizziness...there are a little better each day...i have reduced the oxy to 2-3 per day max...the pain has not changed much...I was on 75mg two times per day for one week, and have been on 150mg 2 times per day for 3 long would I expect before the pain relief to start to be effective with a dose rate of 75mg 2 times per day
Please advise thanks Kevin
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Spine Surgeon 's  Response
Thanks for writing to us.
Definitely, you are on high dose oxycontin and lyrica. I always start oxycontin with lower dosage such as 10 mg 3-4 times and lyrica 75 mg one or two tabs a day. The dizziness and falling asleep is due to side effects. I would suggest to reduce the dose gradually and if there is breakthrough pain then consider one tab stat. 80 mg is the max limit for oxycontin and dont exceed above that.
In coming days, pain will reduce and continue complete rest for 1-2 weeks. Thanks.
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor